MAUDE Adverse Event Report: STERILMED, INC. CATHETER EZ STEER BI-DIRECTIONAL CS DEFECTABLE CURVE TYPE: F-J 12 PIN AUTO ID; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. CATHETER EZ STEER BI-DIRECTIONAL CS DEFECTABLE CURVE TYPE: F-J 12 PIN AUTO ID; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BIOBD710FJ282CT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed, inc, or its employees that the report constitutes an admission that the product, sterilmed, inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number:(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a catheter ez steer bi-directional cs defectable curve type: f-j 12 pin auto id.The patient suffered a cardiac tamponade requiring a pericardiocentesis.It was reported that the procedure was completely stopped due to the patient having a pericardial effusion.They stated that they crossed into the left atrium and mapped.The physician noticed that there was an effusion present in an unknown location.The procedure was stopped and a pericardiocentesis was performed.The thermocool® smart touch® sf bi-directional navigation catheter, octaray, galaxy, 48p, 3-3-3-3-3, d-curve, reprocessed soundstar eco catheter (lot #2189176), reprocessed cs catheter (premier plural), and a vizigo sheath were removed from the patient's body.The patient was not stable at that time and they did not know the patient's prognosis at that time.The physician had called ct surgery for a consult.They also stated that the physician did not know what caused the effusion.Additional information was received stating no ablation was carried out in the procedure and the event occurred during the mapping phase.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
The investigation was completed on (b)(6) 2023.Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
CATHETER EZ STEER BI-DIRECTIONAL CS DEFECTABLE CURVE TYPE: F-J 12 PIN AUTO ID
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine 92618
3035526892
MDR Report Key16724224
Report Number2134070-2023-00013
Device Sequence Number7967200
Product Code NLH
UDI-Device Identifier10888551005944
UDI-Public10888551005944
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIOBD710FJ282CT
Device Catalogue NumberBIOBD710FJ282CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.5F SHEATH WITH CURVE VIZ MDC; OCTA,LNG,48P,3-3-3-3-3,D-CURVE; STERILMED SOUNDSTAR ECO CATHETER; THMCL SMTCH SF BID, TC, F-J
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown